# SDR AUS20020285

- Difficulty date: March 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stud
- Part number: 95299
- Condition: Cracked
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR SIDE BRACE STUDS (2OFF) CRACKED IN RADIUS.FOUND DURING MPI INSPECTION IAW AD/PA32/79.
